2017
Том 69
№ 6

All Issues

Volume 39, № 1, 1987

Article (Ukrainian)

Asymptotic solution of the problem concerning the propagation of heat in thin bodies

Butuzov V. F., Urazgil'dina T. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 13-21

Article (Ukrainian)

Arithmetic properties of topological invariants of systems with nonstructurally-stable homoclinic trajectories

Gonchenko S. V., Shil'nikov L. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 21-28

Article (Ukrainian)

Method of quasinormal forms in the problem of steady-state conditions for parabolic systems with small diffusion

Kolesov Yu. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 28-34

Article (Ukrainian)

Averaging and limiting hysteresis nonlinearities

Krasnosel'skii A. M., Pokrovskii A. V., Vladimirov A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 39-45

Article (Ukrainian)

The alternating lyapunov functions and preservation of invariant tori under perturbations

Kulik V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 45–52

Article (Ukrainian)

Weak control of weakly damped systems

Larin V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 52–56

Article (Ukrainian)

Asymptotic decomposition of differential systems with a small parameter in the representation space of a finite-dimensional Lie group

Lopatin A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 56–64

Article (Ukrainian)

Periodic solutions of nonlinear autonomous systems with delay

Martynjuk, Martynyuk D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 64–68

Article (Ukrainian)

Solvability and stability of the axisymmetric convection problem in the presence of energy dissipation

Moseenkov B. I., Moseenkov V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 68-74

Article (Ukrainian)

Almost-periodic solutions of impulse systems

Akhmetov M. U., Perestyuk N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 74-80

Article (Ukrainian)

Certain properties of smooth cocycles over flows with an invariant ergodic measure

Pliss V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 80-87

Article (Ukrainian)

The infinite-dimensional Schrodinger operator and its potential perturbations

Prikarpatskii A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 87-92

Article (Ukrainian)

Principal two-sided solutions of volterra-type linear integrodifferential equations with infinite aftereffect

Ryabov Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 92-97

Article (Ukrainian)

The infinite-dimensional Schrodinger operator and its potential perturbations

Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 97-105

Article (Ukrainian)

Nonlinear fluctuations in mathematical ecology

Svirezhev Yu. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 105-111

Article (Ukrainian)

Integral manifolds, singular perturbations and optical control

Sobolev V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 111-116

Article (Ukrainian)

Symmetry and exact solutions of multidimensional nonlinear wave equations

Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 116-123

Article (Ukrainian)

Asymptotic periodicity of solutions of difference equations with continuous time

Maistrenko Yu. L., Romanenko Ye. Yu., Sharkovsky O. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 123-129

Article (Ukrainian)

Oscillatory properties of solutions of a class of nonlinear differential equations with deviating argument

Ivanov A. F., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 130-132

Article (Ukrainian)

The development of methods of nonlinear mechanics in the works of Yu. A. Mitropol'skii

Lykova O. B., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 534–538